# SDR A6WA201301184003

- Difficulty date: January 17, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 23,360 hours, 22,391 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O FROM GSO, RECEIVED GEAR DISAGREE AND NOSE DOOR OPEN MSG FLAPS WERE AT 8.  RAN QRH.  MSG'S WENT AWAY WHEN HANDLE WAS PLACED DOWN.  LANDED AT 44600 GROSS, ROLL-OUT AND BRAKING WERE NORMAL.  FERRY TO ORF.
